# SDR UIEA200600025

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 111,084 hours, 20,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE CENTER WING TANK UPPER SKIN UPPER SURFACE, AT BS 1140 LBL 120.  REWORKED UPPER SKIN PANEL IAW SRM 51-10-01.  FOUND MATERIAL LOSS WITHIN LIMITS PER SRM 57-10-01 FIG 1.
